Vol. 4 (1998), no. 2

Some examples of Dirichlet operators associated with the actions of infinite dimensional Lie groups

S. Albeverio, A. Daletskii, Yu. Kondratiev

Methods Funct. Anal. Topology 4 (1998), no. 2, 1-15

On Krein space symmetric linear relations with gaps

Vladimir Derkach

Methods Funct. Anal. Topology 4 (1998), no. 2, 16-40

Dual Appell-like systems and finite order spaces in non-Gaussian infinite dimensional analysis

N. A. Kachanovsky

Methods Funct. Anal. Topology 4 (1998), no. 2, 41-52

Levy-like continual means on spaces $L_p$

S. V. Koshkin

Methods Funct. Anal. Topology 4 (1998), no. 2, 53-65

Cantorian braid groups

Hanna Nencka

Methods Funct. Anal. Topology 4 (1998), no. 2, 66-75

On imbedding of closed 2-dimensional disks into $ R^{2}$

E. A. Polulyakh

Methods Funct. Anal. Topology 4 (1998), no. 2, 76-94


All Issues